# SDR SWAA2024061299697

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 59,633 hours, 35,824 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Seat 11b
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SEAT 11B RECLINES AND SEAT 23F DOES NOT RECLINE.   ADJUSTED 11B RECLINE PER SIP AND PERFORMED OPERATIONAL TEST OF 23F PER SIP. NO DEFECTS NOTED.
